# SDR IPXA09M55537

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP1133507
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL IN BULK PIT DAMAGE P/N WSP1133-507.  REPAIRED PER EO MD11-5320-27386-A.
